Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffer from severe hair loss. Can I use adhair and finasteride? Any side effects?

Sir i have hair loss problem and i have consulted a dermologist he has prescribed ne adhair lotion,curlzfin finasteride tablet and salfin capsules..i want to know whether this tablets have any side effects which make suffer in ma future..iam worried about it bcoz one ma family friend use to take this tablets 5yrs before and later he got married and till now he has not became a father but the reports are normal..
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Arun,
From the prescribed edifices it seems you have male pattern baldness.
Your doctor has given a standard prescription for the above mentioned concern. Though finesteride tablets are said to reduce libido but it is not seen in most of the cases( seen in 1 to 15 percent cases). Moreover it is not commonly seen with low dose 1 mg finesteride. The decreased libido or erectile dysfunction is said to be reversible once the therapy is discontinued however few studies emphasise that it could persist after discontinuation of the drug. So it is completely your choice whether you want to take it or not. If you do not wish to take the same you may take saw palmetto supplement.
Hope that helps.
Take care
Answered: Thu, 28 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor